# SDR DALA1233520121

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: BACB30NM5K18
- Condition: Misinstalled
- Location: Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SLAT MAIN TRACK DOWN STOP ASSY INSPECTION,  STOP BOLTS WERE FOUND TO HAVE INCORRECT THREAD PROTRUSION AT NUTS.  BOLTS AND NUTS WERE REPLACED AS PER OPN 2201.
